# SDR FDEA2020090922082

- Difficulty date: September 2, 2020
- Submitted: September 9, 2020
- Operation: Air carrier
- Aircraft: N127FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 43547
- Aircraft time: 9,204 hours, 3,774 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Former
- Part number: 114T2800165
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING LEADING EDGE CAVITY FWD FORMER STRAP CRACKED LEADING EDGE STA 505.  REMOVED AND REPLACED LT WING LEADING EDGE CAVITY FWD FORMER STRAP LES 505 PN 114T2800-165 SEAL STRIP PO NR 979532.1, IAW BAC DWG 114T2800 REV G, B767 SRM 51-40-02.
